# SDR SWIA200110364

- Difficulty date: October 29, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 21,982 hours, 29,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION OF FRAME 21 FROM STRINGER 20L TO 20R FOUND 2 AREAS, 1 APPROX 1 INCH IN LENGTH BETWEEN FASTENERS TOTAL LOSS OF BACKWALL IN AREA AND SECOND APPROX 1/2 INCH IN LENGTH BETWEEN FASTENERS LOWEST READING .030 INCH. COMPLIED WITH REPAIR FOR FRAME 21 FROM STRINGER 20L TO 20R IAW SRM 53-00-01 PER SB 120-53-0065.
